# SDR SIMA20121224001

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND FRAME 23 REPAIR DOUBLER CRACKED BETWEEN STRINGERS 15R AND 16R.  REMOVED PREVIOUS REPAIR PARTS, FABRICATED AND INSTALLED NEW REPAIR PARTS IAW EO EM-53MR-1808.
